MAUDE Adverse Event Report: SALTER LABS PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED

SALTER LABS PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED
Model Number H-PFNC-70
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction: g1; h6 the product involved in the report has not been returned for evaluation; without a sample to perform functional evaluation or photographic /video evidence the root cause could not be determined.The device history record is not available as the device is externally manufactured.All information reasonably known as of 04 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, immediately after intubating the surgical patient (who was in the supine position), a leak occurred.(no pre-intubation leak check was performed.) the device was removed and a different tracheal tube was reintubated, and there was no problem.The reporter verified that the lower part of the cuff was damaged and confirmed the leak.There was no reported injury.

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22146991
Report Number3000219639-2025-00041
Device Sequence Number7639216
Product Code BTR
UDI-Device Identifier10749065031709
UDI-Public(01)10749065031709(10)2410NC2948K
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFNC-70
Device Catalogue NumberH-PFNC-70
Device Lot Number2410NC2948K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown